# SDR 07FDEA04202

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 38,404 hours, 23,857 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Beam
- Part number: A53510322209
- Condition: Corroded
- Location: Drueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT BEAM C 38-39 KRUEGER FLAP FWD FAIRING RT REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 57-45-11.
